Alert archive / Michigan / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 27, NWS Grand Rapids, MI

July 14, 2015Mecosta County, Montcalm County, Newaygo County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 14, 2015, 12:27 AM EDT for Mecosta County, Montcalm County, Newaygo County, Michigan. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 12:27 AM EDT (04:27 UTC)
Expired
Jul 14, 2015, 1:15 AM EDT
In force
48 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mecosta County, MI, Montcalm County, MI, Newaygo County, MI

The radar

The Grand Rapids radar (KGRR), 81 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 12:38 AM EDTTSTM WND DMG2 S Woodville, MINEWAYGO COUNTY ROAD COMMISSION VERIFIED SEVERAL LARGE TREES WERE DOWN ACROSS THE NORTHERN HALF OF THE COUNTY. ESTIMATES WERE UP TO AROUND 50 TREES, WHICH WERE MOSTLY SNAPPED.
Jul 14, 12:45 AM EDTTSTM WND DMGMecosta, MITREE FELL ON AND TOTALED A PICKUP TRUCK. TIME ESTIMATED BY RADAR.
Jul 14, 1:08 AM EDTTSTM WND DMG3 Sse Rodney, MICENTRAL DISPATCH REPORTED A TREE DOWN AT 11 MILE AND ROUND LAKE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 4.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
478 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS53 KGRR 140427
SVRGRR
MIC107-117-123-140515-
/O.NEW.KGRR.SV.W.0027.150714T0427Z-150714T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1227 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NEWAYGO COUNTY IN WEST CENTRAL MICHIGAN...
  MECOSTA COUNTY IN CENTRAL MICHIGAN...
  NORTHWESTERN MONTCALM COUNTY IN CENTRAL MICHIGAN...

* UNTIL 115 AM EDT

* AT 1227 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTHWEST OF REED CITY TO 8 MILES SOUTHWEST
  OF HOWARD CITY...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BIG RAPIDS...          NEWAYGO...             STANTON...
  WHITE CLOUD...         HOWARD CITY...         EDMORE...
  LAKEVIEW...            GRANT...               MORLEY...
  MECOSTA...             BARRYTON...            CANADIAN LAKES...
  CROTON...              PARIS...               STANWOOD...
  MCBRIDE...             PIERSON...             RODNEY...
  LANGSTON...            SIX LAKES...           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4380 8556 4381 8513 4346 8509 4347 8506
      4329 8503 4331 8589 4381 8587 4382 8556
TIME...MOT...LOC 0427Z 267DEG 35KT 4381 8562 4331 8558 

HAIL...<1.00IN
WIND...60MPH
 
$$

LAURENS
2 follow-up statements
748 
WWUS53 KGRR 140439
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1239 AM EDT TUE JUL 14 2015

MIC107-117-123-140515-
/O.CON.KGRR.SV.W.0027.000000T0000Z-150714T0515Z/
NEWAYGO MI-MECOSTA MI-MONTCALM MI-
1239 AM EDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR NEWAYGO...MECOSTA AND NORTHWESTERN MONTCALM COUNTIES...

AT 1238 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR REED CITY TO 6 MILES SOUTHEAST OF HOWARD CITY...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BIG RAPIDS...          NEWAYGO...             STANTON...
WHITE CLOUD...         HOWARD CITY...         EDMORE...
LAKEVIEW...            GRANT...               MORLEY...
MECOSTA...             BARRYTON...            CANADIAN LAKES...
CROTON...              PARIS...               STANWOOD...
MCBRIDE...             PIERSON...             RODNEY...
LANGSTON...            SIX LAKES...           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4380 8556 4381 8513 4346 8509 4347 8506
      4329 8503 4331 8589 4381 8587 4382 8556
TIME...MOT...LOC 0438Z 266DEG 40KT 4382 8542 4332 8538 

HAIL...<.75IN
WIND...60MPH
 
$$

04
845 
WWUS53 KGRR 140509
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
109 AM EDT TUE JUL 14 2015

MIC107-117-123-140519-
/O.EXP.KGRR.SV.W.0027.000000T0000Z-150714T0515Z/
NEWAYGO MI-MECOSTA MI-MONTCALM MI-
109 AM EDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR NEWAYGO...MECOSTA AND
NORTHWESTERN MONTCALM COUNTIES WILL EXPIRE AT 115 AM EDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4380 8556 4381 8513 4346 8509 4347 8506
      4329 8503 4331 8589 4381 8587 4382 8556
TIME...MOT...LOC 0508Z 267DEG 35KT 4382 8542 4332 8538 

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:40 PM EDT, 4 hours 47 minutes earlier.

Area forecast discussion, Jul 13, 7:40 PM EDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
740 PM EDT MON JUL 13 2015

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 330 PM EDT MON JUL 13 2015

LOW PRESSURE AND A COLD FRONT WILL BRING SCATTERED SHOWERS AND
THUNDERSTORMS TONIGHT AND TUESDAY. THE WEATHER WILL DRY OUT ON
TUESDAY NIGHT AS NORTH WINDS DRIVE COOLER AND DRIER AIR INTO THE
REGION BEHIND THE COLD FRONT.

HIGH PRESSURE WILL PROVIDE PLEASANT WEATHER WEDNESDAY AND THURSDAY
WITH COMFORTABLE TEMPERATURES AND HUMIDITIES BEFORE VERY WARM AND
HUMID WEATHER MOVES IN FOR THE WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 330 PM EDT MON JUL 13 2015

CONFIDENCE REMAINS LOW WITH RESPECT TO CONVECTIVE COVERAGE AND
INTENSITY THIS EVENING. BELIEVE THE THING TO WATCH IS THE STRONG TO
SEVERE STORMS THAT DEVELOP LATER THIS AFTERNOON IN CORRIDOR FROM MSP
TO MSN... WITHIN THE AREA OF LATEST SPC MESOSCALE DISCUSSION. THESE
STORMS SHOULD MOVE RAPIDLY EAST/SOUTHEAST...RIDING ALONG THE
NORTHWARD LIFTING/EXPANDING INSTABILITY GRADIENT.

RUC DEEP LAYER SHEAR VALUES OF 30-40 KTS AND MU CAPES OF 2000-3000
J/KG THIS EVENING CERTAINLY SUPPORT THE POSSIBILITY OF A CLUSTER OR
TWO OF ORGANIZED STORMS WITH DAMAGING WINDS SLIDING THROUGH SW LWR
MI. THE MAIN THREAT IS SOUTH OF A MKG-GRR-JXN LINE AND LOOKS TO
DIMINISH AFTER 06Z AS INSTABILITY GRADUALLY WANES.

MORE SCATTERED SHOWERS AND TSTMS ARE ANTICIPATED ON TUESDAY AS
PRONOUNCED MID LEVEL SHORTWAVE MOVES SOUTHEAST THROUGH THE AREA.
DEEP LAYER SHEAR IS SHOWN TO BE MUCH LOWER THAN TODAY/TONIGHT...
GENERALLY 20 KTS OR LESS... SO SVR STORM POTENTIAL LOOKS VERY LOW.
THE HIGHEST CONCENTRATION OF RAIN TUESDAY IS EXPECTED TO BE EAST OF
HWY 131 AS NORTHWEST LOW LEVEL FLOW INDUCES A LAKE SHADOW OF
COOLER/MORE STABLE AIR OVER THE WRN CWFA. BEST INSTABILITY TUESDAY
IS PROGGED TO BE SOUTH AND EAST OF GRR 15Z-21Z WITH MU CAPES OF 1000-
2000 J/KG.

SHOWERS ENDING TUESDAY NIGHT BUT WE MAY SEE SOME STRATUS ISSUES LATE
AT NIGHT INTO EARLY WEDNESDAY MORNING BEFORE THE HIGH BUILDS IN ON
WEDNESDAY AFTERNOON AND CLEARS THINGS OUT.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 330 PM EDT MON JUL 13 2015

SUMMER WEATHER PATTERN WILL PERSIST OVER THE REGION THROUGH THE
EXTENDED PERIOD...WITH MID LEVEL RIDGE OVER THE SOUTHERN STATES AND
A SERIES OF WAVES MOVING ACROSS THE NORTHERN UNITED STATES.  MODELS
DIFFER IN HOW THEY HANDLE THE ENERGY OVER THE WEST COAST WITH THE
GFS HOLDING MORE ENERGY BACK...POSSIBLY DUE TO ITS INTERACTION WITH
HURRICANE DOLORES.

ECMWF SHOWING RUN TO RUN CONSISTENCY WITH CHANCES FOR RAIN CENTERED
AROUND THURSDAY NIGHT/FRIDAY AND AGAIN ON MONDAY. MID LEVEL RIDGING
IN BETWEEN SYSTEMS WILL PRODUCE SOME OF THE WARMEST TEMPERATURES FOR
THE SEASON TO DATE ON SUNDAY.  850 MB TEMPERATURES ARE SHOWN TO BE
AT OR ABOVE 20 DEGREES C SATURDAY AND SUNDAY...WHICH SHOULD MAKE THE
MIDDLE AND UPPER 80S ATTAINABLE.  DEWPOINTS IN THE MIDDLE AND UPPER
60S WILL ALSO BE COMMON OVER THE WEEKEND...SO IT WILL FEEL QUITE
SUMMERLIKE. DRIER AND SLIGHTLY COOLER AIR WILL THEN SPREAD INTO THE
REGION FOR THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 740 PM EDT MON JUL 13 2015

VFR CONDITIONS WILL GIVE WAY TO A PERIOD OF THUNDERSTORMS DURING
THE LATE EVENING HOURS...THAT WILL BE FOLLOWED BY LOW CIGS THAT
MAY LAST THROUGH MOST OF THE DAY TUESDAY.

CURRENT TIMING BASED ON RADAR MOSAIC DATA INDICATES THE STORMS
WOULD REACH MKG AROUND 0500Z...GRR AROUND 0530Z AND FINALLY REACH
JXN BY 0730Z. THE STORMS SHOULD NOT LAST MORE THAN 2 HOURS AT ANY
ONE SITE. THE STRONGEST STORMS SHOULD GO SOUTH OF OUR TAF SITES
BUT WE WILL KEEP DILIGANT WATCH ON THIS THROUGH.

&&

.MARINE...
ISSUED AT 330 PM EDT MON JUL 13 2015

THERE IS A GOOD CHANCE THAT SMALL CRAFT ADVISORIES AND BEACH HAZARD
STATEMENTS WILL BE NEEDED FOR TUESDAY AFTERNOON THROUGH TUESDAY
NIGHT DUE TO THE STRONG NORTH WINDS OF 15 TO 25 KNOTS AND COLD
ADVECTION BEHIND THE COLD FRONT.

&&

.HYDROLOGY...
ISSUED AT 239 PM EDT MON JUL 13 2015

A SWATH OF HEAVY RAIN FELL THIS MORNING ACROSS PORTIONS OF FAR
WESTERN LOWER MICHIGAN. THE HEAVIEST FELL FROM HOLLAND SOUTH
THROUGH SOUTH HAVEN...HARTFORD AND PAW PAW. THE HIGHEST TOTAL THAT
WE RECEIVED WAS FROM PAW PAW IN FACT...OF 2.25 INCHES. SOME OF THE
SMALLER STREAMS DID SEE SOME STRONG RISES IN RIVER LEVELS. THE
SOUTH BRANCH OF THE BLACK RIVER NEAR BANGOR IS UP ABOUT A FOOT AND
A HALF SINCE THE RAIN BEGAN THIS MORNING. THE HEAVIER RAIN FELL
TOWARDS THE END OF THE BASINS NEAR LAKE MICHIGAN...SO CRESTS
SHOULD WORK THROUGH FAIRLY QUICK AND NOT AFFECT ENTIRE RIVER
SYSTEMS.

ANOTHER ROUND OF SHOWERS AND STORMS ARE POSSIBLE LATE THIS
AFTERNOON AND TONIGHT...BUT CONFIDENCE IN EVOLUTION AND AREAL
EXTENT IS LOW. THE HIGHEST LIKELIHOOD OF SEEING ADDITIONAL
PRECIPITATION IS ACROSS THE SOUTH AND SOUTHWEST THROUGH THE
KALAMAZOO...BLACK AND MACATAWA RIVER BASINS. ADDITIONAL BASIN
AVERAGE RAINFALL SHOULD BE ON THE ORDER OF TENTH TO A HALF INCH
THROUGH TUESDAY. THIS ENCOMPASSES BOTH THE SHOWER AND STORM
CHANCES THIS AFTERNOON AND TONIGHT AND ADDITIONAL RAINFALL WITH AN
UPPER SYSTEM MOVING THROUGH ON TUESDAY.

OVERALL...OUTSIDE OF SOME ADDITIONAL RUNOFF IN THE FAR SOUTHWEST
CORNER OF THE STATE TONIGHT INTO TUESDAY...WE ARE NOT EXPECTING
FLOODING OR HYDRO CONCERNS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...MWS
AVIATION...WDM
HYDROLOGY...DUKE
MARINE...MEADE
Hazardous weather outlook, Jul 13, 5:18 PM EDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
518 PM EDT MON JUL 13 2015

MIZ037>040-043>046-050>052-056>059-064>067-071>074-140945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
518 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY SOUTH OF A SOUTH HAVEN
TO KALAMAZOO LINE. LARGE HAIL IS THE PRIMARY RISK. ELSEWHERE...THERE
COULD BE STRONG THUNDERSTORMS CONTAINING GUSTY WINDS...LOCALLY HEAVY
RAINFALL AND FREQUENT LIGHTNING. STORM MOTION WILL BE TO THE
SOUTHEAST AT 30 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND INTO SUNDAY. AT THIS
TIME SEVERE WEATHER IS NOT FORECASTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

LMZ844>849-140945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
518 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS COULD POSE A RISK TO MARINERS. GUSTY WINDS OVER 35
KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES ARE THE MAIN
RISKS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE IN THE THURSDAY NIGHT INTO
SUNDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

WDM TJ

In the hours before

Special weather statement, Jul 14, 12:08 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1208 AM EDT TUE JUL 14 2015

MIZ044-140515-
NEWAYGO MI-
1208 AM EDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 1207 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WHITE CLOUD...MOVING EAST AT 50 MPH.

WIND GUSTS AT LEAST 50 MPH WITH DOWNED TREE LIMBS WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWAYGO...             WHITE CLOUD...         FREMONT...
HESPERIA...            GRANT...               CROTON...
BRIDGETON...           WOOSTER...             HAWKINS...
BITELY...              WOODVILLE...           WOODLAND PARK...
REEMAN...              CROTON HEIGHTS...      BRUNSWICK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4382 8604 4382 8556 4329 8556 4329 8604
TIME...MOT...LOC 0407Z 252DEG 42KT 4355 8588

LAURENS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:08 PM EDTSpecial Marine WarningGRR2 hr
Jul 13, 11:52 PM EDTSevere Thunderstorm WarningGRRCalhoun, Kalamazoo28 min
Jul 14, 12:08 AM EDTSpecial Weather StatementGRRNewaygo67 min
Jul 14, 12:20 AM EDTSpecial Marine WarningGRR55 min
Jul 14, 12:22 AM EDTSevere Thunderstorm WarningGRRAllegan55 min
Jul 14, 12:38 AM EDTSevere Thunderstorm WarningGRROttawa32 min
Jul 14, 12:56 AM EDTSevere Thunderstorm WarningGRRKent48 min
Jul 14, 1:09 AM EDTSevere Thunderstorm WarningGRRIonia51 min
Jul 14, 1:40 AM EDTSevere Thunderstorm WarningGRRClinton43 min
Jul 14, 1:55 AM EDTAreal Flood AdvisoryGRRAllegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 6 more12 hr
Jul 14, 3:30 AM EDTBeach Hazards StatementGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren31 hr
Jul 14, 3:44 AM EDTSmall Craft AdvisoryGRR30 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.